# SDR AALA2018102200005

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 14,556 hours, 5,491 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 14031H3835
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEPARTURE DUE TO CAPTAINS SIDE L1 WINDOW CRACKED. AN EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE CONFIRMED THE WINDOW WAS CRACKED DUE TO WINDOW HEAT SYSTEM FAILURE.  REPLACED THE WINDOW IAW AMM 56-11-11, THE WINDOW HEAT CONTROLLER IAW AMM 30-41-11, AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
